# SDR DALA2024020101462

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737990ER
- Aircraft serial: 31993
- Aircraft time: 19,527 hours, 7,162 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5438606) WHILE WORKING RT MID EXIT STRUCTURAL PLUG INSP WC 5316-2225 FOUND UPPER DOOR SEAL TORN IN MULTIPLE AREAS. C/W SEAL REPAIR REF B737 AMM 52-09-10-350-801.
